# SDR 06FDEA1418

- Difficulty date: April 12, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB3954501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - FIXED LEADING EDGE COMPARTMENT CANTED AREA FOUND FORMER DOUBLER AT STA XIS 562 WITH CRACKED.  LEFT HAND WING - FIXED LEADING EDGE COMPARTMENT CANTED AREA AT STA XIS 562 CRACKED DOUBLER.  REMOVED AND REPLACED AS PER SRM 51-33-01 VOLUME II.  NEW DOUBLER FABRICATED AS PER DRAWING ARB3954.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
